MathSciNet Relay Station
MathSciNet bibliographic data
MR2063112 (2005b:46059) 46E30 (46B70 46M35)
Astashkin, Sergei V.; Maligranda, Lech Interpolation between $L\sb 1$ and $L\sb p,\ 1<p<\infty$. Proc. Amer. Math. Soc. 132 (2004), no. 10, 2929–2938 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement